# SDR GN0A20140107001

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 36,079 hours, 46,463 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CGF THE NLG WOULD NOT RETRACT UP & LOCK.  THE CREW EXTENDED THE GEAR & RECEIVED INDICATION THAT ALL WERE DOWN & LOCKED.  THE AIRCRAFT RETURNED TO CGF & LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE NOSE GEAR STRUT LOW ON N² & WOULD NOT EXTEND FULLY WHILE ON JACKS.  ALL THREE GEAR STRUTS WERE SERVICED AS REQUIRED & THE AIRCRAFT WAS RETURNED TO SERVICE.  NOTE THE OAT WAS APPROXIMATELY -8°F.
